# SDR 2017FA0000497

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: General aviation
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 14,438 hours, 8,716 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 6751210205
- Condition: Torn
- Location: Lt Pylon
- Part time: 14,438 hours, 8,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER PANEL OF LEFT ENGINE PYLON HAS TORN-OUT NUT PLATE ON ACCESS PANEL ATTACH FLANGE.
